Posted by KarenRB53 on March 27, 2008, at 7:30:30
In reply to Re: Bipolar III caused by antidepressants? » polarbear206, posted by B2chica on March 21, 2008, at 12:38:03
> interesting that you bring up Kraeplin, i did research on him after i got the dx of BP2. i couldn't seem to find anything that really fit what i was feeling. he identified something as aggitated depression. i liked that description. other T's and pdocs tried to tell me that was a type of manic behavior, but my current pdoc has me down as psychotic depression with bouts of hypmania...which i MUCH more agree with. this seems to fit me better.
> i think the whole deal of spectrum use needs to be a bit careful cuz the more options at times are good but other times gives the docs more wiggle room to pigeon hole ya.
> so if something doesn't sit right in your gut...keep at it. i did. and i'm glad i did. it'll hopefully keep me off some of those meds that made me batty, all because the docs "were sure they'd work because i was bp2", and maybe i am, but they didn't see the big picture like my pdoc now does.
What medications does your doctor have you on for aggitated depression? Hope you don't mind my asking.